# SDR SIMA20131016004

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 33,371 hours, 30,168 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING ON EICAS DURING CLIMBOUT THROUGH 1000 FT,  PASSENGER REPORTED SLIGHT ODOR OF ELECTRICAL BURNING.  ACCOMPLISHED ETN EM-72-034 R4 TWICE. FOUND ODOR TO BE RESIDUAL OIL FROM APU REMOVAL & REPLACEMENT. NO ODORS NOTED AT THIS TIME.
